| Texto completo | |
| Autor(es): |
Carrillo-Catalan, Ramiro
;
Rasskazova, Marina
;
Sabinina, Liudmila
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN ALGEBRA; v. 48, n. 2, p. 6-pg., 2019-10-01. |
| Resumo | |
A loop Q satisfies the Moufang theorem if Q possesses the following property: let be associate, that is then x, y, z generate a subgroup of Q. It remains an open problem in the theory of loops to find a non-Moufang variety of loops satisfying the Moufang Theorem. We describe the non-Moufang varieties B-n of diassociative loops such that all analytic loops from B-n satisfy the above mentioned property. (AU) | |
| Processo FAPESP: | 15/07245-4 - Loops de Moufang e as álgebras de Malcev |
| Beneficiário: | Alexandre Grichkov |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 18/11292-6 - Loops de Moufang e as álgebras relacionadas |
| Beneficiário: | Henrique Guzzo Junior |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |